# SDR SWAA2022052597414

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L BETWEEN BS294.5 TO BS303.9 AT PASSENGER CABIN 2022-207127 /  REPAIRED STRINGER 16L BETWEEN BS294.5 TO BS303.9 AT PASSENGER CABIN B737-700 SRM 53-00-03-2R-1 REPAIR 1; THIS REPAIR IS CATEGORY A. NO FURTHER ACTION OR INSPECTION REQUIRED. REPAIRED STRINGER 16L BETWEEN BS277 TO BS303.9 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; THIS REPAIR IS CATEGORY A. NO FURTHER ACTION OR INSPECTION REQUIRED.
